# SDR GAIA00365

- Difficulty date: June 16, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Misinstalled
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT 727 - MHR - LOSS OF HYDRAULIC FLUID, THEN PRESSURE (HYDRAULIC SYSTEM A).  ALTERNATE FLAPS OPERATION REVERSED.  AIRCRAFT RETURNED AND MADE UNEVENTFUL LANDING AT MHR.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT SWITCH.  SYSTEM TEST GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
